# SDR 2008UALA02170

- Difficulty date: April 15, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 48,376 hours, 17,369 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071BPEGPL
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED FLOOR PROXIMITY EMERGENCY ESCAPE PATH LIGHT OUT AT SEAT 2B. REPLACED AFT LIGHT ASSY.
